PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 221 | 2 | 193-196
Tytuł artykułu

Corrigendum to "Carleson measures associated with families of multilinear operators" (Studia Math. 211 (2012), 71-94)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We provide a modification for part of the proof of Theorem 1.2 of our article, pages 85-89, under the multivariable T(1) cancellation condition.
Słowa kluczowe
Twórcy
  • Department of Mathematics, University of Missouri, Columbia, MO 65211, U.S.A.
  • Departamento de Matemática, Universidade Federal do Rio Grande do Sul, Porto Alegre, RS 91509-900, Brazil
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-sm221-2-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.